# SDR AALA202307196625

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 35,925 hours, 19,799 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L DOOR DIFFICULT TO ARM. REQUIRES EXTRA PUSH TO ARM. REMOVED DEBRIS AND LUBRICATED 1L DOOR ARM LEVER, PERFORMED OPERATIONAL CHECK PER AMM 52-11-00.
